# SDR IPXA2017040415792

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 33,305 hours, 5,048 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 233U3207318
- Part serial: D00823
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED THE FIRE, OVERHEAT TEST. THE TEST FAILED.  ALL MN DECK DETECTORS FAILED. TROUBLESHOT AND FOUND ON FIRE TEST SWITCH ON THE OVERHEAD PANEL M7317 HAD ONE PIN NOT CONNECTED.  R & R THE SWITCHING MODULE M7317 IAW AMM 26-10-02-4, REV 89.00.  OPS CHECKED GOOD.
